# SDR CA981216002

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337F
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C301
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Drive
- Condition: Broken
- Location: Oil Pump
- Part time: 1,535 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) THE REAR ENGINE HAD AN UNCOMMANDED SHUTDOWN IN-FLIGHT.  THE AIRCRAFT LANDED WITH ONLY THE FRONT ENGINE OPERATING.  INVESTIGATION FOUND THE ENGINE OIL PUMP DRIVE BROKEN.
